Get your Health question answered in 3 easy steps

129 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

5 year old took primolut n pill. Any side effect?

User rating for this question
Excellent
Answered by

Radiologist
Practicing since : 2007
Answered : 561 Questions
Question
Hi, My 5 year old son took Primolut N pill by mistake one hour ago, we tried for vomiting with no success, help
Mon, 28 Jan 2013 in Medicines and Side Effects
 
 
Answered by Dr. Ganesh Sanap 3 hours later
Hi XXXXXXX,
Thanks for writing in.
Primolut tablets are hormonal contraceptives. It contains nor ethisterone hormone. It is a hormone which is normally secreted in the body. So, it will not act as poison or foreign material.
Single dose tablets is very unlikely to cause any side effects. If your son is having problem of migraine or vision issues then keep a close watch.
Don't force him to vomit. It must have passed the stomach. Only if he feels severe headache or blurring of vision then consult your physician. Otherwise there is nothing to be worried about.

Hope I have answered your query. If you have further concerns please let me know.
Regards.
Above answer was peer-reviewed by
 
Follow-up: 5 year old took primolut n pill. Any side effect? 2 days later
Thank you doctor,

He seems to be ok, he has got fever last night, which may be viral and not related to this. I hope I am right here.
 
 
Answered by Dr. Ganesh Sanap 54 minutes later
You are correct and fever may be viral. It is not related to previous event.

If fever subsides with antipyretic then no need to worry. Please consider consulting a pediatrician if fever persist.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist